CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Hilberts Tionde Problem och Büchisekvenser

Hilbert's Tenth Problem and Büchi's Sequences

Juliusz Brzezinski (Institutionen för matematiska vetenskaper, matematik)
Nordisk Matematisk Tidskrift, Normat (0801-3500). Vol. 60 (2012), 2, p. 52-69.
[Artikel, refereegranskad vetenskaplig]

The paper gives an overview of Büchi's square problem in the context of Hilbert's Tenth Problem. Several construction methods of integer sequences with constant second differences of squares are discussed and 5 new nontrivial septuplets of this type are presented.

Nyckelord: Büchi's conjecture, elliptic curve, rational points on surfaces.



Denna post skapades 2014-01-05.
CPL Pubid: 191192

 

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematik

Chalmers infrastruktur